# SDR SWAA2014072830438

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 21,276 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN COVER BROKEN.  R & R SIGN ASSEMBLY IAW MM.
